# SDR ABXA010358

- Difficulty date: June 26, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 44,608 hours, 34,691 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WAS AN OIL SMELL COMING FROM BOTH A/C PACKS.  CLEANED RIGHT COALESCER FILTER AND REPLACED THE LEFT COALESCER FILTER IAW DC-9 MM 21-20-02.
